# SDR AALA20100914TUL02

- Difficulty date: September 14, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN SKIN BELOW CUSP LINE AT STATION 229.7.  INSTALLED DOUBLER, FILLER AND FINGER DOUBLER PER SRM 53-04-00 FIGURE 12B.
